BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Invariant measures for stochastic evolution equations in M-type 2 Banach spaces

Participants in the publication
Zdzislaw Brzezniak (Author)
Hongwei Long (Author)
Isabel Simão (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Scope
International

Refereeing
Yes

Date of Publication
2010

Where published
JOURNAL OF EVOLUTION EQUATIONS

Publication Identifiers
ISSN - 1424-3199

Volume
10
Number
4

Starting page
785
Last page
810

Document Identifiers
DOI - https://doi.org/10.1007/s00028-010-0070-2

Rankings
Web Of Science Q2 (2010) - 0.794 - Mathematics, Applied
Web Of Science Q2 (2010) - 0.794 - Mathematics
SCIMAGO Q1 (2010) - 1.542 - Mathematics (miscellaneous)


Export

APA
Zdzislaw Brzezniak, Hongwei Long, Isabel Simão , (2010). Invariant measures for stochastic evolution equations in M-type 2 Banach spaces. JOURNAL OF EVOLUTION EQUATIONS, 10, 785-810. ISSN 1424-3199. eISSN .

IEEE
Zdzislaw Brzezniak, Hongwei Long, Isabel Simão , "Invariant measures for stochastic evolution equations in M-type 2 Banach spaces" in JOURNAL OF EVOLUTION EQUATIONS, vol. 10, pp. 785-810, 2010. 10.1007/s00028-010-0070-2

BIBTEX
@article{22443, author = {Zdzislaw Brzezniak and Hongwei Long and Isabel Simão }, title = {Invariant measures for stochastic evolution equations in M-type 2 Banach spaces}, journal = {JOURNAL OF EVOLUTION EQUATIONS}, year = 2010, pages = {785-810}, volume = 10 }